It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Acute myeologenous leukemia

Acute myeologenous leukemia

[ Back to Messages ]

Message

Posted by Ann on March 05, 2000 at 12:43:29:

Is anyone familar with the drug Ticlid (ticlopidine) which is used to try to keep an older person from having a stroke and has anyone ever heard of this drug changing the platelet count of a person's blood and causing them to have leukemia? I believe this is what happened to my mom because she wasn't monitored as she should have been when she was put on the medicine. There is a warning on the drug saying it can cause life-threatening hematological adverse reactions including neutropenia/agranulocytosis and thrombotic thrombocytopenic purpura.


Follow Ups




All times are GMT -7. The time now is 02:52 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!